| Catalog Number |
02.07.0312SF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 june 2024.Lot 103355: (b)(4) items manufactured and released on 03-jan-2011.Expiration date: 2015-nov-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 12 years and 5 months after the primary surgery, the surgeon upsized the poly (from 12 to 17 mm) and the surgery was completed successfully.